TOP 10 Best Otc Sinus Pain Medicine Results at 10Bestify.com

  • Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

    Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine HCl, a nasal decongestant. This sinus pressure & pain medicine temporarily relieves nasal congestion and sinus symptoms associated with hay fever, upper respiratory allergies, and the common cold, such as sinus pressure, headaches, and minor aches and pains. It helps promote sinus drainage and tempor...
    Best Otc Sinus Pain Medicine

    • ASIN: B009ITQYYA
    • Color: 1
    • Brand: Sudafed
    • UPC: 885781224421

  • Xyzal Allergy 24 Hour, Allergy Tablet, 80 Count, All Day and Night Relief from Allergy Symptoms Including Sneezing, Runny Nose, Itchy Nose or Throat, Itchy, Watery Eyes

    XYZAL Allergy 24HR Tablets are designed to provide continuous 24-hour, full prescription strength relief of your worst allergy symptoms. This allergy medication provides all night, all day relief of sneezing, runny nose, itchy, watery eyes, and itchy nose or throat. Allergies, seasonal allergies. Eye Itch, Runny Nose, sneezing, itchy nose, itchy throat Active Ingredients: Levocetirizine Dihydrochloride (5 mg)
    Best Otc Sinus Pain Medicine

    • ASIN: B01LQBIWQ0
    • Color: Original Version
    • Brand: Xyzal
    • UPC: 041167351031

  • Boiron Sinusalia Sinus Relief, 60 Tablets

    Relief from sinus pain in the forehead or the upper jaw. Sinus congestion from colds or allergies.
    Best Otc Sinus Pain Medicine

    • ASIN: B004TSKVO4
    • Brand: Boiron
    • UPC: 306969341049

  • Boiron Oscillococcinum 30 Doses Homeopathic Medicine for Flu-Like Symptoms

    Oscillococcinum
    Best Otc Sinus Pain Medicine

    • ASIN: B0078W0QOI
    • Color: White
    • Brand: Boiron
    • UPC: 306962878245

  • Advil Pain Reliever / Fever Reducer Coated Tablet, 300 Count, Ibuprofen 200mg, Pain Relief For Headaches, Back Pain, Muscle Pain, and Toothaches

    Advil (300 Count) Pain Reliever/Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief
    Best Otc Sinus Pain Medicine

    • ASIN: B004ZCT1M2
    • Color: 1
    • Brand: Advil
    • UPC: 885438035530

  • Advil Liqui-Gels (200 Count (Pack of 1)) Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain Relief

    When pain strikes there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contains 200mg of Ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered to relieve pain at the site of inflammation. With pain out of the picture, you can get on with your day. The medicine in Advil is the #1 doctor-recommended treatment for effective pain relief (2) and the #1-selling pain reliever among over-the-counter medications.(1) Be ready and face pain head-on by a...
    Best Otc Sinus Pain Medicine

    • ASIN: B00ARKQ3AO
    • Color: White
    • Brand: Advil
    • UPC: 305730169493

  • Christopher's Original Formula INF Formula (Formerly Infection Formula) - 100 Caps (1 Pack)

    Christopher's Original Formula INF Formula (Formerly Infection Formula) - 100 Caps (1 Pack) Same product just with a new title and label.
    Best Otc Sinus Pain Medicine

    • ASIN: B0007DGNGK
    • Brand: Christopher's Original Formula
    • UPC: 784922230201

  • Advil Liqui-Gels Minis, 200 Count, Ibuprofen 200mg, Pain Reliever / Fever Reducer Liquid Filled Capsule, Fast Pain Relief For Headaches, Back Pain, and Muscle Pain, Easy to Swallow

    Advil Liqui-Gels Minis (200 Count) Pain Reliever/Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Easy to Swallow, Temporary Pain Relief
    Best Otc Sinus Pain Medicine

    • ASIN: B07CVZSJZX
    • Color: N/a
    • Brand: Advil
    • UPC: 305731769135

  • NOW Supplements, Quercetin with Bromelain, 120 Veg Capsules

    Quercetin is a naturally occurring free radical scavenger that supports healthy seasonal immune system function.* Laboratory studies have demonstrated that quercetin can also help to promote normal respiratory function.* Bromelain has a long history of use by herbalists and is known to help support a balanced immune system response to environmental challenges.* This complementary combination may thus promote year-round respiratory health and support overall seasonal comfort.* Take 2 capsules 20 minutes before meals, twice daily. Persons with sensitive stomachs may prefer to take capsules with food....
    Best Otc Sinus Pain Medicine

    • ASIN: B0013OSQ5I
    • Brand: NOW Foods
    • UPC: 885710032851

  • BC Sinus Pain & Congestion Powder | Fast Pain Relief | 4 Count | 6 Pack

    BC Sinus Pain & Congestion Powder has a powerful pain reliever, decongestant, and antihistamine. Get fast relief at the speed of powder from the pounding sinus headache and congestion that can accompany allergies, a cold or the flu. Back in 1906, BC Powder was created to bring you that speedy headache relief you trust and have passed on ever since. BC's powerful combination of ingredients relieves your tough pain fast. Pour BC powder into a glass of water or place it right on your tongue. Any way you take it, BC stops pain fast. Whether you choose Original Formula, Arthritis Formula, great tasting Cherry, Sinus Pain & Congestion or Daytime Co...
    Best Otc Sinus Pain Medicine

    • ASIN: B0711N6S41
    • Brand: BC
    • UPC: 042037107277

  • (2 Pack) Equate Sinus Congestion & Pain Acetaminophen Rapid Release Gelcaps, 325 mg, 48 Ct

    Quickly get temporary relief from the symptoms associated with allergies and the common cold with Equate Sinus Congestion & Pain 325 mg Acetaminophen Rapid Release Gelcaps. They are formulated with clinically-proven pain fighters to deliver powerful, fast-acting relief. These acetaminophen gel caps can be used to help alleviate headaches, toothaches, backaches and muscular aches. They will promote sinus drainage and help clear your nasal passages. These Equate gel caps will temporarily reduce fever. They are suitable for adults and children age 12 and older.Making the right health decisions can be challenging. With a complete range of products and simple solutions,
    Best Otc Sinus Pain Medicine
    Equate Sinus Congestion & Pain Acetaminophen Rapid Release Gelcaps, 325 mg, 48-Count:Active ingredients: acetaminophen 325 mg and phenylephrine HCI 5 mgTemporarily relieves symptoms associated with hay fever or other respiratory allergies and the common coldWill relieve headache, nasal congestion, sinus congestion and pressure and minor aches and painsHelps decongest sinus openings and passagesPromotes sinus drainageHelps clear nasal passagesTemporarily reduces feverDaytime non-drowsy formulaEquate gel caps are recommended for adults and children age 12 and olderCompare to Tylenol SINUS + HEADACHE Day active

    • UPC: 685618655
    • Rating: 4.679

  • Advil Sinus Congestion & Pain (20 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Nasal Decongestant, Sinus Pressure


    Best Otc Sinus Pain Medicine
    Advil Sinus Congestion & Pain Fever Reducer/Pain Reliever (Ibuprofen) & Decongestant Coated Tablets: Pain fever reducer offers fast, effective relief of cold symptomsThe only cold medicine with the speed and strength of Advil20-count pain reliever tablets are non-drowsyHelps to open up your nasal passages so you can breathe betterWorks to remove swellingHelps to get you back into the action so you can go about your dayEasy to take with some juice or waterWorks to treat both pain and congestion in just 1

    • UPC: 45804749
    • Model: 019921
    • Color: Multicolor
    • Size: 20 ct20
    • Rating: 4.733

  • Tylenol Sinus Severe Daytime Caplets with Non-Drowsy Formula, 24 ct

    Tylenol Sinus Congestion and Pain Severe Caplets with Cool Burst flavor, offer temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, chest congestion, and minor aches and pains. Each Cool Burst caplet contains 325 mg of the pain reliever acetaminophen, 5 mg of the nasal decongestant phenylephrine, and 200 mg of the expectorant guaifenesin. When taken as directed, Tylenol Sinus Congestion and Pain Severe Caplets can help decongest sinus openings and passages, promote sinus drainage, help clear nasal passages, and temporarily reduce
    Best Otc Sinus Pain Medicine
    24-ct. of Tylenol Sinus Severe Daytime Caplets for non-drowsy symptom reliefPain reliever, decongestant & expectorant to help relieve sinus headache, pressure and congestionHelps decongest sinus openings and passages and loosens phlegmEach caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce feverEach caplet contains 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passagesEach caplet contains 200 mg of expectorant guaifenesin to help make coughs more productiveThe non-drowsy formula of this sinus medicine provides effective daytime symptom reliefThese severe sinus relief caplets are suitable for adults and children ages 12 years and

    • UPC: 20886516
    • Model: 302622500
    • Color: NAOther
    • Size: 2424 ct
    • Rating: 4.705

  • (2 Pack) Equate Sinus & Allergy Maximum Strength Nasal Decongestant Tablets, 24 Ct

    Breathe easier with these Equate Sinus and Allergy Maximum Strength Nasal Decongestant Tablets (24-Count). Theyre specially formulated to help alleviate itchy nose or throat, sinus congestion and pressure, runny nose. They also help ease itchy, watery eyes, nasal congestion and sneezing due to hay fever and other upper respiratory allergies. These Equate tablets are recommended for adults and children age 12 and older.Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with
    Best Otc Sinus Pain Medicine
    Equate Sinus and Allergy Maximum Strength Nasal Decongestant Tablets, 24-Count:Active ingredient: chlorpheniramine maleate 4 mg and phenylephrine HCI 10 mgMaximum strengthTemporarily relieves symptoms due to hay fever (allergic rhinitis) and other upper respiratory allergiesReduces itchy nose or throat, sinus congestion and pressure, runny noseAlso suitable for itchy, watery eyes, nasal congestion and sneezingCompare to Sudafed PE Sinus + Allergy Active

    • UPC: 405945597
    • Rating: 4.8

  • Tylenol Sinus + Headache Non-Drowsy Daytime Caplets, 24 ct


    Best Otc Sinus Pain Medicine
    24-ct. box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom reliefPain reliever & decongestant formulated to relieve nasal congestion, sinus headache and pressureHelps decongest sinus openings and passages, promote sinus drainage & temporarily reduce feverEach caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce feverEach caplet contains 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passagesThe non-drowsy formula of this sinus medicine provides effective daytime symptom reliefTemporarily relieves symptoms due to the common cold, hay fever or other respiratory allergiesThese sinus relief caplets are suitable for adults and children ages

    • UPC: 21832047
    • Model: 27525
    • Color: NAOther
    • Size: 24
    • Rating: 4.438

  • Aspirin Treatment for Chronic Sinusitis - Mayo Clinic

    Dr. Matthew Rank, an allergy specialist at Mayo Clinic in Scottsdale, AZ, discusses the option of aspirin desensitization treatment for chronic sinusitis. Learn more at http://www.mayoclinic.com/h...
    Dr. Matthew Rank,allergy,Sinusitis,aspirin,MayoClinicAZ,Arizona

    How do I know if I need sinus surgery?

    Doctors at the Michigan Sinus Center discuss five things everyone should know before considering sinus surgery. For more information visit http://www.uofmhealth.org/medical-services/noseandsinus...
    Sinus Surgery,health,sinus care,allergy,allergies,University of Michigan,Michigan Sinus Center,no...

    Nasal Cleansing - Mayo Clinic

    Sometimes life's not fair. We've just come out of cold and flu season only to arrive smack in the middle of spring allergy season. What can you do about that runny nose and nasal congestion? Medica...
    Mayo Clinic,Medical Edge,Allergy,Allergies,Treatment